# SDR SCNA06003

- Difficulty date: February 3, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 3,983 hours, 1,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND LEFT OVERWING AISLE AND FWD BOTTOM SECTION OF EMERGENCY LIGHTS INOPERABLE.  REPLACED FUSE AT OVERWING LEFT SIDE POWER PACK, 2ND FUSE AS FROM FRONT OF A/C PER AMM 33-51-06-960-804.  OPERATIONAL CHECK NORMAL.
